# SDR DLM88000261

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKEY SMELL OCCURRED AT 3500 FT WHILE ON APPROACH.  SMOKE    DETECTOR IN LT AFT LAV ACTIVATED, PWR SETTINGS WERE VARING  GREATLY DUE TO STRONG GUSTY WINDS.  SMELL DISSIPATED ON LAND.  RAN ACFT TO T/O PWR AND VARIOUS PWR SETTINGS, NO PROBLEMS NOTED.  ACFT OK FOR SVC.
